# SDR SWI2025F00979

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE CORRODED FS581.00 BETWEEN STGR26L - 26R.  COMPLIED WITH REPAIR REO 690-53-31-970 REV -- DATE 2025-04-26 FOR CORROSION ON FRAME LOWER FLANGE FS581.00 STGR26L - 26R. COMPLIED WITH 51-900-1002-SKY NO WEIGHT CHANGE BLEND ONLY.
